# SDR AALA201705259007

- Difficulty date: May 23, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 30,231 hours, 10,609 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CIDS PANEL INDICATES CHECK PRESSURE L2 DOOR.  SERVICED THE L2 DOOR DAMPER IAW AMM TASK 52-22-00-614-002.
